Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Xcopri

Xcopri

Has anyone put on xcopri and seen reduction in seisures ?

What are your thoughs of RNS and epilepsy surgery, are worth the pain?

A MyEpilepsyTeam Member said:

I've been on Xcopri for 5 months, Dr is still adjusting the dosage because I am also on dilanton..The Xcopri really makes my dilanton levels go up. I can't really tell a difference yet but my Dr wants me to give it more time.

posted 6 months ago
A MyEpilepsyTeam Member said:

Be very cautious of epilepsy surgery! I had it in 1994 and it only made my case worse. Post-surgery effects were bad too, I got very depressed very fast.

posted 6 months ago
A MyEpilepsyTeam Member said:

I use xcopri and have a reduction

posted 6 months ago
A MyEpilepsyTeam Member said:

I believe that! Xcopri (Cenobamate) is pretty heavy stuff, and can bring on all the standard responses to epilepsy drugs, which is basically the same as being quite drunk except no danger of vomitation or pleasure of party.

RNS can be "The Solution" for a lot of epileptics. Often it simply doesn't work, though, and once you have it you've got a piece of medical innovation actually placed inside your brain. I wasn't going to do that.

I did get the surgery, however. And it didn't work. Once I got out and got home I got extremely depressed right away (doctors wouldn't talk to me about that, said their work "was done"). That faded, and I went completely free of all conditions for six months. Fantastic. Then, however, it came back, and big time. It became worse than it ever was before, and this was after a team of surgeons had actually cut some of my right hemisphere out. The surgeons said they would "go in again," but I was not going to do that. Not again.

Those techniques might be your solution, man. But be careful, because you might really regret it.

posted 8 days ago
A MyEpilepsyTeam Member said:

I was on Xcpopri for about a year. Epilepsy meds effect people in different ways. It made me a zombie. I lost interest in everything. Dr kept trying to get me to see a psychiatrist, I finally gave in, Dr took me off Xcpopri and put me back on lamictal. The Psychiatrist put me on a couple other meds and it changed my life. I feel better now than I have in ten years

posted 9 days ago
Sponsored Content
Find out more about different epilepsy treatments Read more >
Already a Member? Log in